# SDR DALA2016032802376

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD/AFT HINGE AT FWD CARGO COMPARTMENT.  HINGE AFT AT FWD CARGO DOOR WERE REPAIRED AND FWD HINGE HARDWARE WERE REPLACED AND FREE PLAY WAS CORRECTLY IAW AMM 52-31-02 AND ER/A 497387-14MA, REV B.
